# SDR ASAA2021100836237

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 23,603 hours, 7,491 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE SHUT OFF LEVER IS STUCK IN AN ABNORMAL POSITION - ENGINE IS OFF, BUT LEVER IS OUT OF POSITION. GROUNDED - YES. CYCLED #1 ENGINE CUTOFF/SHUT OFF LEVER MULTIPLE TIMES, OPS CHECK NORMAL. OK FOR SERVICE.
